MAUDE Adverse Event Report: X-BOLT ORTHOPEDICS PRO-X1 TROCHANTERIC NAIL; INTRAMEDULLARY FIXATION ROD

X-BOLT ORTHOPEDICS PRO-X1 TROCHANTERIC NAIL; INTRAMEDULLARY FIXATION ROD
Model Number XBT110195
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Joint Impingement (4834); Loss of fracture reduction (4901)
Date of Event 10/23/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Post-operative radiographs reviewed during the investigation demonstrated suboptimal fracture reduction, which is consistent with a procedural rather than device-related factor.The patient also reported multiple falls prior to presentation to the emergency department, representing a patient-related factor that may have influenced the clinical outcome.A device-related contribution to the reported event could not be conclusively excluded based on the information available; therefore, we are submitting this report in accordance with 21 cfr part 803.If additional information becomes available that materially impacts the assessment, a supplemental report will be submitted.We will continue to monitor this and similar events through established post-market surveillance processes.
 
Event or Problem Description
Patient required removal of implant and revision surgery to convert femoral nail implant to hemiarthroplasty due to loss of fracture reduction and joint impingement.Implant was intact when patient presented for the revision surgery.Patient pain levels are unknown.Current health status of patient is unknown.No further complications were reported.

Brand Name
PRO-X1 TROCHANTERIC NAIL
Common Device Name
INTRAMEDULLARY FIXATION ROD
Manufacturer (Section D)
X-BOLT ORTHOPEDICS
northwood court
unit 5
dublin, co. dublin D09AX 54
EI  D09AX54
Manufacturer Contact
naser rahman
northwood court
unit 5
dublin, co. dublin D09AX-54
EI   D09AX54
MDR Report Key23629326
Report Number3010368646-2025-00003
Device Sequence Number9337571
Product Code HSB
UDI-Device Identifier05397283000472
UDI-Public(01)05397283000472(17)281221(10)M40339
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K221621
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberXBT110195
Device Catalogue NumberXBT110195
Device Lot NumberM40339
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2025
Initial Report FDA Received Date11/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age85 YR
Patient SexFemale